# SDR 2010F00003

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: General aviation
- Aircraft: N497KK
- Make and model: Cessna 680CE
- Aircraft serial: 93
- Aircraft time: 312 hours, 246 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 99142574
- Part serial: 480
- Condition: Defective
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AS THE ACFT CREW WAS PERFORMING THEIR COCKPIT CHECKLIST, THE SECONDARY PITCH TRIM FUNCTIONAL CHECK FAILED.  MX WAS NOTIFIED AND TROUBLESHOT TO DEFECTIVE PITCH TRIM ACTUATOR.  INSTALLED OVERHAULED PITCH TRIM ACTUATOR.  PERFORMED OPS CHECK WITH NO DEFECTS NOTED.
